# SDR VNAA202407050002

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N581NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15384
- Aircraft time: 19,054 hours, 17,065 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320234
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H COCKPIT FLOOR BEAM IS CRACKED AT FS 280.
